← Return to How to address PMR pain while decreasing prednisone

Discussion
Comment receiving replies
@barbararene

I am taking the 4 mg of predisone and yes I am having pain in my arms and shoulders and especially my feet now. This is the strangest illness ever!!! I’m like you as far as I have always been anti medication and wanted to do it all natural. Unfortunately the predisone is the only thing that works. I am going to see a physical therapist on Tuesday who I am told specializes in PMR. I will let you know what I think about it. I can’t imagine he would have anything to offer me, but will see. Getting in the Hot Tub gives me some relief, but I can’t imagine all that heat would be good for inflammation. Your thoughts? And remission seems like will it ever happen.

Jump to this post


Replies to "I am taking the 4 mg of predisone and yes I am having pain in my..."

I have PMR and have been on prednisone for approx 2 year, started on 15mg…i have been reducing 1 mg a month, i am now down to 1 mg….my feet especially my heels started aching when i went down to 2mg…thought it was my shoes causing it, so i went down to 1mg..feet are still soar but once i walk around the pain in my feet eases, i have started to feel a bit of aching in my lower joints hips and knees…i am going to keep going and maybe after a month of 1mg will go to a half…my fingers are crossed, hoping to get off prednisone…

  Request Appointment